# SDR GAIA03154ST

- Difficulty date: October 24, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520841
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND MAIN CABIN SEAT TRACK LBL 24.75 BS 760 TO 850 CORRODED.  REF FASI N/R NR 61875, REPLACED SEAT TRACK LBL 24.75 BS 760 TO 850 PER B727 SRM 51-30-2.  (M)
